Drug Interactions With Delayed Release Valproic Acid
Rifampin may decrease the level of delayed release valproic acid in your blood, perhaps making it less effective. Your healthcare provider may need to adjust your delayed release valproic acid dosage.
Delayed release valproic acid can affect the level of tolbutamide in your blood. Your healthcare provider may need to adjust your tolbutamide dosage.
Combining topiramate with delayed release valproic acid can cause high levels of ammonia in your blood (hyperammonemia), which can be dangerous. Your healthcare provider should monitor you closely to make sure you are not developing this problem.
Combining warfarin and delayed release valproic acid may increase your risk of bleeding. Your healthcare provider may need to increase your warfarin dosage.
Delayed release valproic acid can increase the level of zidovudine in your blood, increasing your risk of side effects. Your healthcare provider may need to increase your zidovudine dosage.
It is possible that not all delayed release valproic acid drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions with delayed release valproic acid that may apply to you.